Journal of Soviet Mathematics

, Volume 22, Issue 4, pp 1401–1475 | Cite as

Factor groups of groups of automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections. Algebrogeometric applications

  • V. V. Nikulin


Factor Group Hyperbolic Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. R. Shafarevich (ed.), “Algebraic surfaces,” Tr. Mat. Inst. Akad. Nauk SSSR,75 (1965).Google Scholar
  2. 2.
    Z. I. Borevich and I. R. Shafarevich, Number Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    N. Bourbaki, Lie Groups and Algebras [Russian translation], Mir, Moscow (1972), Chaps. IV–VI.Google Scholar
  4. 4.
    É. B. Vinberg, “Discrete groups generated by reflections in Lobachevskii space,” Mat. Sb.,72, No. 3, 471–488 (1967).Google Scholar
  5. 5.
    É. B. Vinberg, “Discrete linear groups generated by reflections,” Izv. Akad. Nauk SSSR, Ser. Mat.,35, No. 5, 1072–1112 (1971).Google Scholar
  6. 6.
    É. B. Vinberg, “Some examples of crystallographic groups in Lobachevskii space,” Mat. Sb.,78, No. 4, 633–639 (1969).Google Scholar
  7. 7.
    É. B. Vinberg, “On groups of units of certain quadratic forms,” Mat. Sb.,87, No. 1, 18–36 (1972).Google Scholar
  8. 8.
    É. B. Vinberg, “On unimodular, integral quadratic forms,” Funkts. Anal. Prilozhen.,6, No. 2, 24–32 (1972).Google Scholar
  9. 9.
    É. B. Vinberg and I. M. Kaplinskaya, “On the groupsO 18,1(Z) andO 19,1(Z),” Dokl. Akad. Nauk SSSR,238, No. 6, 1273–1275 (1978).Google Scholar
  10. 10.
    S. Vik. Kulikov, “Epimorphicity of the period mapping for surfaces of type K3,” Usp. Mat. Nauk,32, No. 4, 257–258 (1977).Google Scholar
  11. 11.
    V. V. Nikulin, “On the factor groups of groups of automorphisms of hyperbolic forms with respect to subgroups generated by 2-reflections,” Dokl. Akad. Nauk SSSR,248, No. 6, 1307–1309 (1979).Google Scholar
  12. 12.
    V. V. Nikulin, “Finite groups of automorphisms of Kähler surfaces of type K3,” Tr. Mosk. Mat. Obshch.,38, 75–137 (1979).Google Scholar
  13. 13.
    V. V. Nikulin, “Integral symmetric bilinear forms and some of their geometric applications,” Izv. Akad. Nauk SSSR, Ser. Mat.,43, No. 1, 111–177 (1979).Google Scholar
  14. 14.
    I. I. Pyatetskii-Shapiro and I. R. Shafarevich, “The Torelli theorem for algebraic surfaces of type K3,” Izv. Akad. Nauk SSSR, Ser. Mat.,35, No. 3, 530–572 (1971).Google Scholar
  15. 15.
    V. A. Rokhlin and D. B. Fuks, A First Course in Topology (Geometric Chapters) [in Russian], Nauka, Moscow (1977).Google Scholar
  16. 16.
    A. N. Rudakov and I. R. Shafarevich, “Nonseparable morphisms of algebraic surfaces,” Izv. Akad. Nauk SSSR, Ser. Mat.,40, No. 6, 1269–1307 (1976).Google Scholar
  17. 17.
    A. N. Rudakov and I. R. Shafarevich, “On quasielliptic surfaces of type K3,” Usp. Mat. Nauk,33, No. 1, 227–228 (1978).Google Scholar
  18. 18.
    A. N. Rudakov and I. R. Shafarevich, “Supersingular surfaces of type K3 over fields of characteristic 2,” Izv. Akad. Nauk SSSR, Ser. Mat.,42, 848–869 (1978).Google Scholar
  19. 19.
    J. P. Serre, A Course in Arithmetic [Russian translation], Mir, Moscow (1972).Google Scholar
  20. 20.
    G. N. Tyurina, “Resolution of singularities of flat deformations of double rational points,” Funkts. Anal. Prilozhen.,4, No. 1, 77–83 (1970).Google Scholar
  21. 21.
    V. M. Kharlamov, “Topological types of nonsingular surfaces of degree 4 in RP3,” Funkts. Anal. Prilozhen.,10, No. 4, 55–68 (1976).Google Scholar
  22. 22.
    I. R. Shafarevich, Foundations of Algebraic Geometry [in Russian], Fizmatgiz, Moscow (1972).Google Scholar
  23. 23.
    C. Chevalley, Introduction to the Theory of Algebraic Functions of a Single Variable [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  24. 24.
    M. Artin, “On isolated rational singularities of surfaces,” Am. J. Math.,88, No. 1, 129–136 (1966).Google Scholar
  25. 25.
    M. Artin, “Algebraic construction of Brieskorn's resolutions,” J. Algebra,29, No. 2, 330–348 (1974).Google Scholar
  26. 26.
    E. Brieskorn, “Singular elements of semisimple algebraic groups,” Proc. of the International Congress of Mathematics, Nice, Vol. 2, Cauthier-Villars, Paris (1971), pp. 278–284.Google Scholar
  27. 27.
    D. Burnz and M. Rapoport, “On the Torelli problem for Kählerian K3 surfaces,” Ann. Scient. Ecole Norm. Super., Ser. 4,8, No. 2, 235–274 (1975).Google Scholar
  28. 28.
    J. H. Conway, “A characterization of Leech's lattice,” Invent. Math.,7, 137–142 (1969).Google Scholar
  29. 29.
    M. Eihler, Quadratische Formen und orthogonale Gruppen, Springer-Verlag, Berlin (1952).Google Scholar
  30. 30.
    Huikeshoven, “On the versai resolutions of deformations of rational double points,” Invent. Math.,21, No. 1, 15–34 (1973).Google Scholar
  31. 31.
    M. Knezer, “Klassenzahlen indefiniter quadratische Formen in drei oder mehr Veränderlichen,” Arch. Math.,7, No. 5, 323–332 (1956).Google Scholar
  32. 32.
    E. Loojenga, “The discriminant of a real simple singularity,” Compos. Math.,37, No. 1, 51–62 (1978).Google Scholar
  33. 33.
    O. T. Meara, Introduction to Quadratic Forms, Springer-Verlag, New York (1963).Google Scholar
  34. 34.
    H. V. Niemeier, “Definite quadratische Formen der Dimension 24 under Diskriminante 1,” J. Number Theory,5, No. 2, 142–178 (1973).Google Scholar
  35. 35.
    B. Saint-Donat, “Protective models of K3 surfaces,” Am. J. Math.,96, No. 4, 602–639 (1974).Google Scholar
  36. 36.
    T. Shioda and Inose, “On singular K3 surfaces,” Complex Analysis and Algebraic Geometry in Honour of K. Kodaira, Cambr. Univ. Press (1977), pp. 119–136.Google Scholar
  37. 37.
    C. L. Siegel, “Über die analytischer Theorie der quadratischer Formen,” Ann. Math.,36, 527–606 (1935);37, 230–263 (1936);38, 212–291 (1937).Google Scholar
  38. 38.
    C. L. Siegel, “Einheiten quadratischer Formen,” Abh. Math. Sem. Univ. Hamburg,13, No. 314, 209–239 (1940).Google Scholar
  39. 39.
    É. B. Vinberg, “Some arithmetical discrete groups in Lobachevskii spaces,” Proceedings of the International Colloquium on Discrete Subgroups of Lie Groups and Application to Moduli, Bombay, January, 1973.Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. V. Nikulin

There are no affiliations available

Personalised recommendations